Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Child has allergy. Taking prednisolone for testicular problem. Visit doctor?

Are you a real doctor?
My son is haviproblemng a testicular issue. He is 12. He ran a mile today in gym class, and has severe allergies right now. He was placed on prednisone for a few days. 20mg once per day. Is this causing the testicle to rise up into the body? Should I take him to the hospital? I have another son whom had a hernia at age 3. My 12 year old is in a lot of pain. Suggestions?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
Using steroids can sweel up body and this is reaso it look like your testicles are going up
You get blood serum tested for food specific antibodies like milk wheat potato rice nuts egg
To me it seems milk allergy
Stop all milk and milk products
your problems will be solved in 3 week
no diary product and animal proteins
get your test and post for further treatment
Answered: Wed, 10 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor